Ask an expert
Question

11 Jul 2005

Brown discharge - used clomid
Earlier this year I was on clomid for 3 months, with 3 unsuccessful AI attempts. We took a two month break and have had another month of Clomid and yet another unsuccessful AI attempt. We will probably attempt this only one more time, as the emotional roller coaster is getting to me and we already have a lovely 2 year old daughter.

My question: This past month's menstrual cycle started with severe pain and a brown discharge. It is day 2 now and there still doesn't seem to be any blood - the discharge is just heavier. Is this normal?

(The clomid and AI's were all closely monitored by my gynae.)
Answer 371 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It probably means that you did not ovulate this month.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9270 votes
No
66% - 17928 votes
Vote